Vui lòng dùng định danh này để trích dẫn hoặc liên kết đến tài liệu này:
https://dspace.ctu.edu.vn/jspui/handle/123456789/71593
Toàn bộ biểu ghi siêu dữ liệu
Trường DC | Giá trị | Ngôn ngữ |
---|---|---|
dc.contributor.author | Nguyen, Buong | - |
dc.contributor.author | Than, Van Dinh | - |
dc.contributor.author | Tran, Thi Huong | - |
dc.date.accessioned | 2021-12-30T06:43:51Z | - |
dc.date.available | 2021-12-30T06:43:51Z | - |
dc.date.issued | 2020 | - |
dc.identifier.issn | 0251-4184 | - |
dc.identifier.uri | https://dspace.ctu.edu.vn/jspui/handle/123456789/71593 | - |
dc.description.abstract | In this paper, for finding a common zero of a finite family of m-accretive mappings in uniformly convex Banach spaces with a uniformly Gâteaux differentiable norm, we propose an implicit iteration algorithm and an explicit one, based on a convex combination of the steepest-descent method and a composition of resolvents. We also show that our main algorithm contains some iterative ones in literature as special cases. Finally, we give numerical examples for illustration. | vi_VN |
dc.language.iso | en | vi_VN |
dc.relation.ispartofseries | Acta Mathematica Vietnamica;Vol. 45, No. 03 .- P.767-781 | - |
dc.subject | Accretive and nonexpansive mapping | vi_VN |
dc.subject | Fixed point | vi_VN |
dc.subject | Variational inequality | vi_VN |
dc.title | New algorithms for a class of accretive variational inequalities in banach spaces | vi_VN |
dc.type | Article | vi_VN |
Bộ sưu tập: | Acta Mathematica Vietnamica |
Các tập tin trong tài liệu này:
Tập tin | Mô tả | Kích thước | Định dạng | |
---|---|---|---|---|
_file_ Giới hạn truy cập | 2.51 MB | Adobe PDF | ||
Your IP: 3.143.25.121 |
Khi sử dụng các tài liệu trong Thư viện số phải tuân thủ Luật bản quyền.